# SDR ASAA2012102393185

- Difficulty date: October 23, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 64,154 hours, 36,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468111
- Condition: Corroded
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN UNDER FLOOR STRUCTURES , FLOORBEAM UPPER SURFACE HAS CORROSION AROUND FASTENERS HOLE LBL 42. BS 985.  ACFT GROUNDED.  REMOVED CORROSION ORIG .150 MATERIAL LOST .012 REMAINING .138 6.0L X 2.0W. FOUND TO BE OUT OF LIMITS IAW SRM 53-60-51, FIG 101, DETAIL VII. ALL REPAIR INFO & DOCUMENTATION ACCOMPLISHED ON CUST CARD NR-00042/OPS 9942.
